Amazing what can become “normal”. Today I have been for another set of CT scans, which I have 3 monthly. The staff now know me…from the receptionist “nice to see you again” to the technicians who now know I come wearing clothes with no metal bits, so I can go in the machine dressed as I am (oven-ready?)…I no longer think it is strange to be injected with the dye that gives the contrast “pictures” and I don’t even think that the feeling, when the dye goes in, is odd. (This is a sense of having an internal heater suddenly blasting out at its highest setting, a metallic taste in my mouth and having the impression that I have wet myself). Nothing strange about any of this for me…this is part of the “new” normal.
The results of course…that’s another matter…but 3 weeks until I get those, so plenty of time to get back to fretting about dermatology.
My skin is a puzzle to all. The consultants are split between what they think. It is unlikely to be a drug reaction as these tend to present in several areas of the body, not just one. However…whether a new type of drug could provoke a different type of reaction is remaining on the list of food for thought.
“Have the antibiotics made the problem any better?” I was asked
“No..no difference whatsoever”
“Well, maybe try doubling the dose 2 weeks after you started” was the response
Hmmm…will this make them “not work” at double speed?